# SDR CVGA 11 165 1

- Difficulty date: May 26, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N9517
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5117
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR FAILED TO CLOSE WHEN GEAR SELECTED UP.
